Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Confused: Feanolla/Desogestrel

(1 Post)
GemmaAHod17 Mon 31-Oct-16 18:32:19

Hi, not sure if I'm going mad but here goes.......

Been on the POP pill for over a year now, go every 3 months to check everything is OK with the pill I'm using (no pain the legs, blood pressure, headaches etc)

I'd been taking Feanolla for 6 months+ fine no problems, no bleeding no headaches, fab.

Now when I've picked up my prescription last week its a different box with just Desogestrel on the box. (i remember having this when i first started taking the pill and had irregular bleeding, headaches and feeling really poop about myself)

A few days of taking it I've been constantly spotting/bleeding and stomach cramps.

Just a bit confused as to why this particular pill does this and the other doesn't when they both contain the same amount of desogestrel.

Thank you
Gemma

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now